# SDR ABXA000382

- Difficulty date: August 13, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 51,962 hours, 27,036 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE GEAR UPLATCH FAILED.  THE RIGHT DOOR NOT LATCHED LIGHT ILLUMINATED ON THE FLIGHT ENGINEER''S PANEL.  ROLLER CLEARANCES WERE OUT OF TOLERANCE.  PERFORMED ADJUSTMENT AND TEST OF THE DOOR UPLATCH MECHANISM IAW DC8 MM 32-31-04.  OPS CHECKED GOOD.
